Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 3, Pages 401-417
http://dx.doi.org/10.1155/IJMMS.2005.401

Existence, comparison, and compactness results for quasilinear variational-hemivariational inequalities

1Fachbereich Mathematik und Informatik, Institut für Analysis, Martin-Luther-Universität, Halle-Wittenberg, Halle 06099, Germany
2Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65401, MO, USA
3Département de Mathématiques, Université de Perpignan, 52 Avenue Paul Alduy, Perpignan 66860, France

Received 31 May 2004; Revised 9 November 2004

Copyright © 2005 S. Carl et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Carl, Vy K. Le, and D. Motreanu, “Existence, comparison, and compactness results for quasilinear variational-hemivariational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 3, pp. 401-417, 2005. https://doi.org/10.1155/IJMMS.2005.401.